Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take medicine for lungs problem during pregnancy ?

dear sir, I have taken antibiotics during first 3 months of pregnancy due to severe lungs problem...will it affect baby complexion?
Wed, 27 Apr 2011
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
Modern day antibiotics are designed in a way that they have minimal side effects unlike previously used antibiotics like Tetracycline which used to cause yellowness of teeth.The recent antibiotics will just help treat infection and do not affect the complexion of baby.Secondly the most important point is complexion is governed by genes that run with in a family so he will have complexion like his father or mother so don't worry.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr Mia, I am 6 weeks pregnant now & dr was able to see the baby s heartbeat yesterday by the TVC scan. is it safe to take Duphaston once in night & Susten twice daily. Also there was a small bleeding of light brown color seen from yesterday. Is there any problem in this regards? Plz advise.

doctor1 MD

Hi, Im epileptic and pregnant and currently taking keppra and clobazam to control my epilepsy. Im 4 months pregnant started on keppra ever since i found out i was pregnant (pre preg i was taking epilim) I went through the withdrawel from epilim (not taking it at all now) and whilst the keppra was being used to take epilims place ive aways suffered from awful anxiety. My anxiety is so bad its triggering me to have a seizure so my preg consultant has told me i need to take beta blockers (propranolol) to abstain the anxiety which was causing seizures. Im so worried about take propranolol, I am waiting to see my neurologist next week and consult with her before i take them. Im worried they will higher risk of any birth defects or causing any harm to the baby especially taken in conjunction with all the anti seizure meds im taking. Is there anyone online that can tell me if they know of any harm or risks to the baby and also is it definitely safe whilst taking keppra and clobazam ( & levothyroxine - ive an overactive thyroid) Please help jade

doctor1 MD

hello Dr . , i am an epileptic patient having regular medicines but now as i m married would like to concieve ,the question is will it affect my baby too n can i continue my epilepsy medications with other pregnancy medicines ,in case i get pregnant ? Thank you.

Recent questions on  Tetracycline

doctor1 MD

I have SIBO and IBS and recently found to be positive for H. Pylori. I was started on Tetracycline, pepto Bismol and Prilosec,and mycobutin and am continuing a course of Xifaxin. Today I noticed my stools are almost black in color and had bleeding when brushing my teeth and rinsing mouth not from gums and also my urine is pink in color

doctor1 MD

Hi Doctor Good day, My baby age is 4 yrs 9 month, Urine analysis report is color:straw, sediment:nil specific gravity:1025, Ph:5.0, album: (-), sugar:nil, Urobilonogen:normal, bilirubin:nil, nitrite:negative, ketone bodies:negative, bile salts:not done, pus cells 20-25 /hpf, rbc:nil, epithelial cells:3-5/hpf, calcium oxalate: epithelial, amorphous phosphate: hyaline, Uric acid(spermatozoa:nil,bacteria:nil,fungus:nil) c/s report: Ampicillin : Resistant, Nitrofurantoin: sensitive, Meorpenem : sensitive, co-trimoxazole: Resistant doxycycline : Resistant erythromycin: : sensitive, imipenem : : sensitive, cafaclor : : sensitive, gentamycin: Resistant nalidixic acid : Resistant ciprofloxacin: : sensitive, azithromycin: : sensitive, amikacin: : sensitive, ceftriaxone: Resistant Please advice me .

doctor1 MD

I get a tinny taste in my mouth and then get sick to my stomach. What could cause this

doctor1 MD

I have redness and skin peeling off . I had been to a beach in the afternoon the other day and when I was back home I had this problem... it’s burning and acne has been developed on my cheeks with all red marks. What should I do?

doctor1 MD

I have been getting canker sores non-stop for the past year(only they go away when i take steroids for my back). I now have chapped and very itchy lips and chin that wont go away(again, gets better with steroids and then comes back). My MD says...

doctor1 MD

I have had very bad diarrhea since 3 pm yesterday. No food left in my body. I am sipping water. I then took a Buscopan at 4 today and some re-hydration fluids and immediately started throwing up. Hot, achy body with distended stomach. My doctor has prescribed Zofer 4 ml, Kantexil and Pantoloc 40ml. My liver hurts and I have a history of being allergic too antibiotics = Ciprobay (Ciplox) Erythomycin and tetracycline but not Penicillin - due to previous bouts of food poisoning like campilerbacter. So I am cautious about taking any drugs and need to know if these can cause long term damage like the Ciprobay did. I am 65 and fit but in the food business so this is part life for me. We think it was from country eggs as this was the only thing my husband did not eat yesterday morning. Instructed to do nil by mouth till tomorrow with just sips of water.

doctor1 MD

I ve been taking an oral antibiotic, doxycycline, for over three years on a daily basis to treat my acne. I m worried about the long term effects of taking this antibiotic. Could it disrupt the bacterial flora in my digestive tract and thus affect nutrient absorption and food digestion in general? I ve read that doxycycline binds iron strongly, and that the tetracycline class of antibiotics complex with the b vitamins. Could my dietary iron and b vitamin absorption be impaired by my long-term use of doxy.? thanks